Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Getting pain on my neck
Feb 25, 2010

Hi I am currently on isentress, reyataz and norvir (sorry if i spelled them wrong). I have been getting a sore neck the kind you may get when you sleep wrong and I can barely turn my head to the right to look without it hurting. I have been getting this pain for a few months now off and on. Is this caused by the medication i'm taking or is it perhabs just need a new pillow or mattress? Thank you for a response. Oh i do have a history of lower back pain.

Response from Dr. Henry

It would be very unusual for your HIV regimen to cause such a localized problem in your neck so I would generally suspect some other cause (such as a pinged nerve or muscle/tendon irritation). KH



Previous
Side Effects
Next
burping is side effect

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement